Internal consistency and reliability in Mokken’s nonparametric item response model

I.W. Molenaar, K. Sijtsma

Research output: Contribution to journalArticleProfessional

67 Downloads (Pure)
Original languageEnglish
Pages (from-to)257-268
Number of pages12
JournalTijdschrift voor Onderwijsresearch
Volume9
Issue number5
Publication statusPublished - 1984
Externally publishedYes

Cite this

@article{742b47873950492d81fe0ecba55c4feb,
title = "Internal consistency and reliability in Mokken’s nonparametric item response model",
author = "I.W. Molenaar and K. Sijtsma",
note = "Pagination: 12",
year = "1984",
language = "English",
volume = "9",
pages = "257--268",
journal = "Tijdschrift voor Onderwijsresearch",
issn = "0166-591X",
number = "5",

}

Internal consistency and reliability in Mokken’s nonparametric item response model. / Molenaar, I.W.; Sijtsma, K.

In: Tijdschrift voor Onderwijsresearch, Vol. 9, No. 5, 1984, p. 257-268.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Internal consistency and reliability in Mokken’s nonparametric item response model

AU - Molenaar, I.W.

AU - Sijtsma, K.

N1 - Pagination: 12

PY - 1984

Y1 - 1984

M3 - Article

VL - 9

SP - 257

EP - 268

JO - Tijdschrift voor Onderwijsresearch

JF - Tijdschrift voor Onderwijsresearch

SN - 0166-591X

IS - 5

ER -